# SDR DALA2025072505597

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3155 CORROSION WEB FRAME 16 STR23R FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED NEW WEB AND FASTENERS LOCATED BTW FR12 TO FR16 AT STR23R FWD GALLEY AREA AS PER A319 SRM 51-42-11. (1103972).
